CBS Evening News for Monday, Mar 01, 2004
View other clips in this broadcast →
Material supplied by VTNA may be used for educational analysis or research only. Any editing, reproduction, publication, rebroadcast, public showing or public display may be prohibited by copyright laws.
(Studio: Dan Rather) Report introduced.
(Monterey, Tennessee: Sharyl Attkisson) Dangerous side effects that may be linked to the vaccinations the Pentagon requires for military personnel featured; video shown of vaccine victim Tyran Duncan during rehabilitation from Guillain-Barre syndrome, which is listed as an adverse reaction on the anthrax vaccine label. [DUNCAN - describes his symptoms after receiving the vaccinations.]
Note to sponsor members: The Vanderbilt Television News Archive video player requires a modern operating system and browser to work properly. If you are experiencing playback problems, check the minimum requirements and adjust your setup accordingly. After adjustments, if you continue to experience problems, please contact us.
Welcome! Above is the abstract of the item that you're interested in viewing from the Vanderbilt Television News Archive's collection. You have three options if you'd like to view this item:
If you believe that you are associated with a sponsoring college or university and have received this message in error, please let us know.